# SDR FDEA202310091736

- Difficulty date: October 9, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 96,594 hours, 22,902 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 57141N5370109
- Condition: Damaged
- Location: Zone 200
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO FLOORBOARD 262KF HAS DAMAGED MISSING INSERTS. AFTER CLEANING FLOORBOARD  FOUND LARGE HOLE. FABRICATED FLOORBOARD 262KF REF   FEDEX DWG SRZ-25-005 MAJOR REPAIR.
